2017
Том 69
№ 9

All Issues

The construction of asymptotic solutions for quasi-linear partial differential equations with retarded time argument

Fodchuk V. I., Vasilishin S. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 19 (1967), no. 4, pp 473-477.

Citation Example: Fodchuk V. I., Vasilishin S. A. The construction of asymptotic solutions for quasi-linear partial differential equations with retarded time argument // Ukr. Mat. Zh. - 1967. - 19, № 4. - pp. 108–113.

Full text